# SDR DL72S951214

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622195
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND NR 4 L/E SLAT WITH CRACKED SKIN AT MOUNT AREA FOR WING FENCE.  REPAIRED PER SRM 57-54-0 PG 817.
